Q. How to lower my uric acid level?

Answered by
Dr. Kusumakar Srivastava
and medically reviewed by iCliniq medical review team.
Published on Apr 04, 2016 and last reviewed on: Oct 09, 2018

Hi doctor,

I am suffering from gout - podagra for the past 16 years. I cannot maintain a constant diet because every local doctor prescribes different. Have many wens around the body. My uric acid level is higher than normal (till 800). I am taking medicines named Colchicine and Diclofenac. From the last three months I cannot lower my uric acid level and even after every meal I am getting inflammation of the joints. Please help.

Dr. Kusumakar Srivastava

Diabetology General Medicine Internal Medicine Rheumatology
#

Hi,

Welcome to icliniq.com.

  • First of all do not worry and send all the scanned pictures of investigations done so far and a fresh KFT (kidney function test) report, BP (blood pressure), complete sugar profile, x-ray picture of the joints and the list of complete drugs used so far.
  • Start tablet Wysolone 20 mg (Prednisolone) two times a day for 10 days and tablet Febutaz 40 mg (Febuxostat) two times a day for 15 days. Consult your specialist doctor, discuss with him or her and take the medicine with consent.
  • Try to lose weight by lifestyle modification and stop smoking and alcohol.

Revert back with the investigation reports to a rheumatologist online --> https://www.icliniq.com/ask-a-doctor-online/rheumatologist

Hi doctor,

What kind of diet should I follow?

Dr. Kusumakar Srivastava

Diabetology General Medicine Internal Medicine Rheumatology
#

Hi,

Welcome back to icliniq.com.

  • Avoid alcohol, smoking, sea food, coffee and cakes.
  • Try to keep saturated fatty acid as low as possible.
  • Eat more and more of fresh fruits and vegetables (beans) and lentils as they are good source of protein.
  • Drink more water and juices. But, avoid sweet and keep a check on your sugar level and BP regularly.

Revert back with the investigation reports to a rheumatologist online --> https://www.icliniq.com/ask-a-doctor-online/rheumatologist

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


My mom met with two major falls. Is that due to Achilles tendon weakness?

Query: Hi doctor, I have a question for my mother. My mother is 50 years old. She complains of episodic, sudden loss of weight bearing ability on the left Achilles tendon. This has resulted in two major falls, which resulted in trauma. These are present for past few months and have become more frequent in...  Read Full >>


Dr. Sumit Chawla
Orthopaedician And Traumatologist

Answer: Hello, Welcome to icliniq.com. I have gone through your mother's elaborative history provided here, along with the reports attached (attachment removed to protect patient identity) with this query. She has mild osteoarthritic changes in the lumbosacral region with osteoarthritis knee, anemia, peria...  Read Full

Is there a permanent remedy to get rid of psoriasis?

Query: Hello doctor, I would like to know a few details of the tablets which I have been taking for my scalp psoriasis. Winolap 5mg once in a while when itching is too high (without doctor's prescription). Isotretinoin drugs/other drugs (with doctor's prescription). I have been taking these medicines on a...  Read Full >>


Dr. Rahul Rathee
General Medicine Physician

Answer: Hello, Welcome to icliniq.com. Isotretinoin is a potentially dangerous drug and in many countries there are very strict guidelines over its use. It basically contains retinoids which in simple language is a derivative of vitamin A. It is primarily used to treat severe cystic acne and I fail to und...  Read Full

What can be done to cure external pile?

Query: Hi doctor, I have an external pile for the past four days. I use Ibuprofen for pain and also use a tube of Scheriproct. There has been no improvement in four days. Should I get worried or does it take time to clear?  Read Full >>


Dr. Mashfika N Alam
General Practitioner

Answer: Hi, Welcome to icliniq.com. If you are using Sheriproct (Prednisolone), there should be at least some improvement because it contains a steroid and it helps clear up the piles within seven days. I hope you are using it correctly. I hate to tell you this but if there is no improvement with topical ...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Rheumatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.